My friend is taking this med and has not been herself since she has started taking it. Her anxiety is and has been off of the wall and she has not been able to organize a thought. This was NOT happening before she was introduced to it. She was anxious when she was first hospitalized but now her anxiety is intensified. I would like to know what you have experienced aside from weight gain with this medication.
In my personal experience it sent me crazy. I was crazy to start with but that sent me into loony bat shit territory. I was a danger to myself and others while I was taking it.
I'm currently taking Olanzapine at 10mg. I also take Lexapro at 20mg.
Since being on Olanzapine at 10mg (she bumped me up after being a month on 5mg and doing fine), my anxiety increased from occassional anxiety to extreme paranoia and anxiety.
When I asked my psychiatrist about it, she dismissed my concern and made me feel like it must just be something going on on my end. I know this isn't true.
The anxiety is debilitating right now. I'm going to start weening myself off of it tonight.
I realized this drug connects all parts of the brain and was on it for 2 months. I feel like at 18 years old it changed my body systems for the better. I think in such a brilliant way which amazing me to become a Psychiatrist. But this drug may have brought back seizures which I haven’t had since birth. Would love more information on affects of chemicals on the brain and will go to and study these medicine on my own
I only took this medication for seven days. AN P.A. prescribed it to me over the computer by mistake.
My hands started to tremble and shake so bad, it was very frightening. I also couldn't sleep.
My anxiety was extremely high! I called the Clinic and a very nice Male M.D. called me back and told me to stop taking it! He advised me to increase my klonopin to one 0.5mg during the day, and two 0.5mg at night so I could rest. He continued to call me everyday for the next five days making sure my hands had stopped shaking. He was a very good doctor. I'll never forget him.
I don't think this is a healthy medication at all. Take care of your friend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.